manuscripta mathematica

, Volume 14, Issue 2, pp 107–121 | Cite as

Tonneliertheit in lokalkonvexen Vektorgruppen

  • Pawel Lurje


Locally convex vector groups are topological vector spaces over the discrete real or complex numberfield with a neighbourhoodbase of zero consisting of absolutely convex sets (cf. P. Kenderov [3], D.A. Raikov [8]). In this note, which is a continuation of “Lokalkreisförmige Vektorgruppen” (to appear in this journal), we introduce the concept of barrelled locally convex vector groups, study their permanence properties under the usual constructions (final-initialtopologies etc.) and prove the principle of uniform boundedness in this setting. Finally we consider some special examples of barrelled locally convex vector groups leading to a generalisation of a theorem of V. Ptak (Theorem 2.2 in [7]), which turns out to be a special case of the uniform boundedness principle for locally convex vector groups.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    BOURBAKI, N.: Espaces vectoriels topologiques, Chap.I, II (2. Aufl., 1966), Chap. III–V (1964). Paris: Hermann.Google Scholar
  2. 2.
    ERDMANN, J.: An Extended Uniform Boundedness Teorem, Archiv Math. 23, 177–179 (1972).Google Scholar
  3. 3.
    KENDEROV, P.: On Topological Vector Groups, Math. UdSSR Sbornik 10, 531–546 (1970).Google Scholar
  4. 4.
    KÖTHE, G.: Topological Vector Spaces I, Berlin-Heidelberg-New York: Springer 1969.Google Scholar
  5. 5.
    LURJE, P.: Über topologische Vektorgruppen, Diss. München (1972).Google Scholar
  6. 6.
    OXTOBY, J.C.: Cartesian Products of Baire Spaces, Fund. Math. 49, 157–166 (1961).Google Scholar
  7. 7.
    PTAK, V.: A Uniform Boundedness Principle and Mappings into Spaces of Operators, Stud. Math. 31, 425–431 (1968).Google Scholar
  8. 8.
    RAIKOV, D.A.: On B-Complete Topological Vector Groups, Stud. Math. 31, 296–305 (1968).Google Scholar
  9. 9.
    STEIN, J.D.: Several Theorems on Boundedness and Equicontinuity, Proc. Amer. Math. Soc. 26, 415–419 (1970).Google Scholar
  10. 10.
    VALDIVIA, M.: Absolutely Convex Sets in Barrelled Spaces, Ann. Inst. Fourier 21, 3–13 (1971).Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Pawel Lurje
    • 1
  1. 1.München 40

Personalised recommendations